# SDR 96ZZZX4932

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: AT90114
- Condition: Cracked
- Location: Aft Cntrweight
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RECEIVED FOR OVERHAUL DUE TO CRACK IN REAR COUNTERWEIGHT.  UPON INSPECTION, FOUND THE REAR COUNTERWEIGHT CRACKED IN THE 4-1/2 ORDER FLYWEIGHT LINER AREA OF CRANKSHAFT. THIS SAME CRANKSHAFT WAS FOUND CRACKED IN THE SAME AREA AT THE PREVIOUS OVERHAUL, 900 HOURS.  AT THAT TIME, CRANKSHAFT WAS RETURNED TO AIR TRACTOR TO HAVE SNOW ENGINEERING CO. SL NR 134 C/W.  AD NOTE 96-15-02 DID NOT APPLY TO THIS CRANKSHAFT AS IT ALREADY HAD THE LATE PART NUMBERED COUNTERWEIGHTS INSTALLED (AT 90133-1 AND AT 90134-1).
